# SDR ASAA2015062212185

- Difficulty date: June 22, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 32,742 hours, 9,798 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Electrical Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START RECALL FOUND ELECTRIC LIGHT ON.  RAN QRH AND RETURNED TO GATE. ACFT GROUNDED.  PERFORMED FIM TASK 24-31, TASK 801.  FOUND BATTERY CHARGER "INOP 1" MSG. PERFORMED FIM TASK 24-31, TASK 804, FAULT MSG CLEARED.  PERFORMED MAIN BATTERY, OPS TEST 24-31-21-710-801, TEST PASSED.  NO ELECTRIC LIGHT, FAULTS, GROUND VERIFICATION SUCCESSFUL.  REPLACED MAIN AND AUXILIARY BATTERIES IAW AMM 24-31-11-000-802-002 AND 24-31-11-400-802-002.  REPLACED MAIN BATTERY CHARGER IAW AMM 24-31-21/401 AND ACCOMPLISHED MAIN AND AUXILIARY BATTERY OPS TESTS IAW AMM 24-31-21-710-801 AND 24-31-31-710-801.
